I have been using Victoza for 4 weeks - .6m first week, 1.2 second week and 1.8 last 2 weeks. The last 10 days using 1.8m dose has produced a red itchy rash around the injection site. It was OK for the first 4 days at 1.8m but then I started reacting. I have cut back to 1.2m again, but am wondering if there is something I have done or can do to improve the outcome of the dose at 1.8m. It has improved my blood glucose and curbed my appetite - and the other side effects have subsided nicely. Thanx for your information.
No responses have yet been posted. Add your response to this question.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 2 answers
Posted 1 Mar 2016 • 1 answer
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers
Posted 23 Mar 2017 • 0 answers
Posted 27 Jun 2017 • 1 answer